# SDR SCNA96005

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Engine: Pwa JT8D9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING CLIMBOUT, THE NUMBER 3 ENGINE FAILED AT FL 210.  NO ATTEMPT TO RESTART ENGINE IN FLIGHT WAS MADE.  MAINTENANCE ENGINE RUN WAS ACCOMPLISHED PER MM 71-00-30 PAGE 216 AND NO DEFECTS WERE NOTED.
